| Catalog Number |
TCR-111-SPEC |
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
02/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient is having a lysis of adhesions procedure to get more range of motion.The patient was not compliant with their pt and scarred down.Revision surgery is planned to exchange the poly inserts.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the patient is having a lysis of adhesions procedure to get more range of motion.The patient was not compliant with their pt and scarred down.Revision surgery is planned to exchange the poly inserts.